# SDR ASAA2017122523002

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 58,418 hours, 26,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO R-2 DOOR HAS DAMAGED LENS.  ACFT GROUNDED.  REPLACED THE LENS AND TESTED THE LIGHT ASSY IAW AMM 33-51-01-960-801.  OPS NORMAL.
